# SDR AALA201704189014

- Difficulty date: April 17, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 53,876 hours, 20,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2278
- Condition: Failed
- Location: Zone 200 - Fuse
- Part time: 53,880 hours, 20,129 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3, & R3 DOOR EMERGENCY LIGHTS INOPERATIVE, & ROWS SEATS 21L, 22L,22R, 23L, EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (12WL).
